# SDR ASAA2018102926657

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 22,242 hours, 7,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON MASTER CAUTION RECALL THE LT PACK LIGHT ILLUMINATED AND EXTINGUISHED DURING MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST. NR 2 CONTROLLER TEST PASSED NO FAULTS NOTED. NR 1 CONTROLLER SHOWED 1 FAULT TCV FAULT ON LAST PREV FLT ONLY ONE. ABLE TO RESET FAULT. RE-ACCOMPLISHED BITE CK ON NR 1 CONTROLLER TEST PASSED NO FAULTS NOTED REF AMM 21-61-00-700-806-002.
